Share:


Optimal systems and group invariant solutions for a model arising in financial mathematics

    Bienvenue Feugang Nteumagne Affiliation
    ; Raseelo J. Moitsheki Affiliation

Abstract

We consider a bond‐pricing model described in terms of partial differential equations (PDEs). Classical Lie point symmetry analysis of the considered PDEs resulted in a number of point symmetries being admitted. The one‐dimensional optimal system of subalgebras is constructed. Following the symmetry reductions, we determine the group‐invariant solutions.


First published online: 14 Oct 2010

Keyword : point symmetries, optimal systems, bond‐pricing model, invariant solutions

How to Cite
Nteumagne, B. F., & Moitsheki, R. J. (2009). Optimal systems and group invariant solutions for a model arising in financial mathematics. Mathematical Modelling and Analysis, 14(4), 495-502. https://doi.org/10.3846/1392-6292.2009.14.495-502
Published in Issue
Dec 31, 2009
Abstract Views
249
PDF Downloads
171